Chemotherapy-induced acral erythema with involvement of the face and neck: A case report
Related Experiment Video
Updated: May 5, 2026

Acupoint Application Combined with Acupressure as an Adjunctive Therapy for Chemotherapy-Induced Nausea and Vomiting
Published on: June 21, 2024
Hatice Uce Ozkol1, Omer Calka2, Gulay Bulut3
1Department of Dermatology, Faculty of Medicine, Yuzuncu Yil University, Van, Turkey drhaticeuce@gmail.com.
Abstract:
Chemotherapy-induced acral erythema (CIAE) is a cutaneous response to diverse chemotherapeutic drug administration. These drugs cause symmetrical and painful erythema of palmoplantar surfaces. Bulla formation, desquamation, and subsequent reepithelialization may occur. Commonly, the lesions slowly resolve over 7-15 days, through desquamation, followed by regeneration of the skin. Here, we described a case of CIAE, with involvement of face and neck in a patient treated for breast cancer using a number of chemotherapeutic agents. Face involvement in CIAE has not been previously reported in the literature.
More Related Videos
Related Concept Videos
Skin Cancer
Basal Cell Carcinoma (BCC): BCC is the most common type of skin cancer, accounting for about 80% of cases. It typically develops in...
Chemotherapy-Induced Nausea and Vomiting: Neurokinin-1 Receptor Antagonists
Cytotoxic Edema: Pathophysiology
